MathSciNet Relay Station
MathSciNet bibliographic data
MR2299220 (2007m:81237) 81U15 (33C90 35C05 35J10)
Cheng, Yan-Fu; Dai, Tong-Qing Exact solution of the Schrödinger equation for the modified Kratzer potential plus a ring-shaped potential by the Nikiforov-Uvarov method. Phys. Scr. 75 (2007), no. 3, 274–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement